skip to main |
skip to sidebar
NGC Update Service: August 17, 2015 ► U.S. Food and Drug Administration (FDA) Advisories
NGC Update Service: August 17, 2015
U.S. Food and Drug Administration (FDA) Advisories
- August 4, 2015: Gilenya (fingolimod): Drug Safety Communication - FDA Warns About Cases of Rare Brain Infection: FDA is warning that a case of definite progressive multifocal leukoencephalopathy (PML) and a case of probable PML have been reported in patients taking Gilenya (fingolimod) for multiple sclerosis (MS). These are the first cases of PML reported in patients taking Gilenya who had not been previously treated with an immunosuppressant drug for MS or any other medical condition. As a result, information about these recent cases is being added to the drug label.
- August 5, 2015: Implantable Left Ventricular Assist Devices (LVADs): FDA Safety Communication - Serious Adverse Events: FDA is alerting health care providers, patients, and caregivers about serious adverse events associated with LVADs. These adverse events include an increased rate of pump thrombosis (blood clots inside the pump) with Thoratec's HeartMate II and a high rate of stroke with the HeartWare HVAD since approval of the devices. FDA is also aware of bleeding complications related to both the Thoratec HeartMate II and HeartWare HVAD.
No hay comentarios:
Publicar un comentario